MAUDE Adverse Event Report: ARGON MEDICAL DEVICES OPTION ELITE RETRIEVABLE VENA CAVA FILTER; FILTER, INTRAVASCULAR, CARDIOVASCULAR

ARGON MEDICAL DEVICES OPTION ELITE RETRIEVABLE VENA CAVA FILTER; FILTER, INTRAVASCULAR, CARDIOVASCULAR
Model Number 352506070E
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 09/22/2025
Type of Reportable Event Serious Injury
Event or Problem Description
The physician deployed the filter over the wire (otw) via the femoral access.The filter was successfully deployed; however, the most distal ro band on the dilator came off the dilator and ended up in the patient's ivc.The flouoro images will be provided, but hospital risk team will keep device.
 
Additional Manufacturer Narrative
The sample is not available for return.The investigation is currently in progress.A follow-up report will be submitted upon investigation completion.
 
Additional Manufacturer Narrative
We conducted a thorough review of the manufacturing and inspection records for this lot and found no deviations or non-conformances.No samples were returned by the customer for evaluation.Additionally, the photographic evidence provided by the customer appeared to support the reported allegation.The ro band detachment off the dilator may have resulted from a variety of potential factors like insufficient bonding or excessive mechanical force.However, without receiving the sample, we are unable to conduct a comprehensive investigation.As a result, we cannot determine a definitive root cause or establish an appropriate corrective action at this time.The design team and the production supervisor have been notified of the issue to ensure they are aware and to evaluate measures to prevent recurrence.Additional information provided in h.3., h.6.And h.11.

Brand Name
OPTION ELITE RETRIEVABLE VENA CAVA FILTER
Common Device Name
FILTER, INTRAVASCULAR, CARDIOVASCULAR
Manufacturer (Section D)
ARGON MEDICAL DEVICES
1445 flat creek road
athens TX 75751
Manufacturer Contact
kelly mayer
1445 flat creek road
athens, TX 75751
9036759321
MDR Report Key23359118
Report Number0001625425-2025-01105
Device Sequence Number8965040
Product Code DTK
UDI-Device Identifier00886333217151
UDI-Public(01)00886333217151(17)280821(10)11634899
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K133243
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 04/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number352506070E
Device Lot Number11634899
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/23/2025
Supplement Date Received by Manufacturer04/08/2026
Initial Report FDA Received Date10/22/2025
Supplement Report FDA Received Date04/08/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/22/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown